# SDR CA970904015

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2420 · AC Generation System
- Part: Gen Control Unit
- Part number: 9242090013
- Condition: Failed
- Location: Nr3 Generator
- Part time: 56,419 hours
- Component: 9241090001
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A, H

## Discrepancy

(CAN) GENERATOR OFF LIGHT CAME ON IN FLIGHT, AFTER 10 SECONDS ELAPSED THE LIGHT EXTINGUISHED. CYCLE REPEATED UNTIL THE GENERATOR SWITCH SELECTED TO OFF. THE GENERATOR CONTROL UNIT AND LOAD CONTROLLER WERE REPLACED.
